# SDR SWAA2023082487756

- Difficulty date: August 9, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 72,005 hours, 42,658 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STABILIZERS - LH HORIZONTAL STABILIZER LOWER SKIN - .4' CRACK FOUND TO BE AT RIB STA 193.90 AND 10' FROM FWD EDGE.<[01] UPDATED STEPS 3-4;[02] UPDATED STEPS 5-6;[03] UPDATED STEP 9.;[04] UPDATED STEP 9.;[05] VERIFIED STEP 9 COMPLETE.;[06] VERIFIED STEP 9 COMPLETE; OK TO INSTALL GIVEN.;[07] VERIFIED STEP 9 COMPLETE; OK TO INSTALL GIVEN. (UPDATED);[08] REPAIRED L/H HORIZONTAL STAB LOWER SKIN AT RIB STA. 193.90 IAW SRM 55-10-01-2R-11 REPAIR 11;[09] VERIFIED STEP 10 COMPLETE; ALL STEPS AND CARD COMPLETE.
